# SDR UPS97824455

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 975402032
- Condition: Corroded
- Location: Bs 340-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, C-1 DOOR TORQUE BOX UPPER WEB SUPPORT ANGLE AT LONG 27R BTWN FS 340 TO 350 HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-20D AND DWG 9754020.
